# SDR AU980958

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Part number: E01
- Condition: Cracked
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT TRANSMITTER AND BATTERY HOUSING BODIES BADLY CRACKED IN SEVERAL PLACES.  SUSPECT CAUSED BY OVERTORQUE OF THE MAIN BODY SCREWS DURING MANUFACTURE.  PART TC:  187.
